Journal article icon

Journal article

Applications of Bayesian model selection to cosmological parameters

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
Monthly Notices of the Royal Astronomical Society More from this journal
Volume:
378
Issue:
1
Pages:
72-82
Publication date:
2007-06-11
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
Keywords:
Pubs id:
pubs:15993
UUID:
uuid:093361dc-446e-4328-8281-8a9057cb19fb
Local pid:
pubs:15993
Source identifiers:
15993
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP